# SDR CKSA98085

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, DOOR NOT LATCHED LIGHT CAME ON AND THE RIGHT DOOR UNSAFE LIGHT.  GEAR UPLATCH CHECK WAS NORMAL.  CLEANED RIGHT GEAR DOOR SWITCH ELECTRICAL CONNECTOR PER MM 32.
